MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS Dextile; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS Dextile; MESH, SURGICAL, POLYMERIC
Model Number DXT1510AR
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 03/03/2025
Type of Reportable Event Malfunction

Brand Name
Dextile
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112--439
+1(800)646-4633
MDR Report Key50925397
Report Number9615742-2026-00840
Device Sequence Number5393874
Product Code FTL
UDI-Device Identifier10884521726512
UDI-Public(01)10884521726512(17)291130(10)SYL0699X(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K192443
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDXT1510AR
Device Catalogue NumberDXT1510AR
Device Lot NumberSYL0699X
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/02/2026
Supplement Date Received by Manufacturer09/30/2026
10/01/2026
Initial Report FDA Received Date09/28/2026
Supplement Report FDA Received Date09/30/2026
10/01/2026
Date Device Manufactured12/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR
Patient SexMale
Patient Weight161 LB